# SDR CALA2016011194990

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR WAS ACCOMPLISHED AT BS 180, BETWEEN 47L & 47R.  REPAIRED IAW ECRA 5330-05494.
